| Model Number |
BX70072 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected product had not been returned; they were requested to be return for further investigation.Testing results were reviewed.It was discovered that there were discrepancies in the test records.Ncr #2024-018 had been initiated to address the discrepancies.This mdr will be reopened and updated in the event the affected product involved or additional information becomes available.
Event or Problem Description
On 05/31/2024, zyno received a report from the customer reporting the filter door on the drip chamber was falling off when opening it.No patient injury/harm reported.